Translator Disclaimer
2018 Equivariant dendroidal sets
Luís Alexandre Pereira
Algebr. Geom. Topol. 18(4): 2179-2244 (2018). DOI: 10.2140/agt.2018.18.2179

Abstract

We extend the Cisinski–Moerdijk–Weiss theory of –operads to the equivariant setting to obtain a notion of G - –operads that encode “equivariant operads with norm maps” up to homotopy. At the root of this work is the identification of a suitable category of G –trees together with a notion of G –inner horns capable of encoding the compositions of norm maps.

Additionally, we follow Blumberg and Hill by constructing suitable variants associated to each of the indexing systems featured in their work.

Citation

Download Citation

Luís Alexandre Pereira. "Equivariant dendroidal sets." Algebr. Geom. Topol. 18 (4) 2179 - 2244, 2018. https://doi.org/10.2140/agt.2018.18.2179

Information

Received: 20 March 2017; Revised: 6 October 2017; Accepted: 17 October 2017; Published: 2018
First available in Project Euclid: 3 May 2018

zbMATH: 06867656
MathSciNet: MR3797065
Digital Object Identifier: 10.2140/agt.2018.18.2179

Subjects:
Primary: 55U10, 55U35, 55U40
Secondary: 18G30

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
66 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 4 • 2018
MSP
Back to Top